Question =(

I'm unsure and confused

What do you do when your depression is starting to hurt the relationship with your boyfriend?

I have stopped my depression medicine due to it making me so angry and sad. That's been well over 2 weeks now. This is the 2nd time I have quit it in the past month in a half. I had restarted it due to it causing me server anxiety attacks but within days I was angry and super sad again so I quit it once again. The past 2-3 months has been the worst for me. I have become withdrawn. Don't leave the house unless I went to the store with my boyfriend or when I would go to my mothers (that's only once every other week ... kinda didn't even want to go there). In the past month I have figured out how bad I really was/am. All I want to do is sleep now.

My biggest issue is this he is getting tired of dealing with my depression. Getting cold to my feelings (cause they are always the same .. just a broken record). He is getting sick of the lack of work I do around the house now (I don't work).

I do understand how hard it must be to have to deal with someone that is depressed for a long period of time and how draining that can be on them. I am not doing this on purpose, I don't want attention. I would give anything to wake up tomorrow and be the old me that I was 6-7 months ago. Without the weight of the world on my shoulders, feeling sick to my stomach all the time, feeling like everything is all my fault and I'm just bring this all on myself, so helpless, lost in the pit of darkness and all alone.

But like I said before I just figured out how bad I was just a few weeks ago. I so NEED my boyfriend to help me though this but he is distant cause for him he has been dealing with me much longer then I have really been dealing with myself. If that makes sense to anyone.

He says if I do more around the house he wouldn't be so upset when he got home. I am a lazy person that I will admit. Terrified that if I don't shape up he will leave me. The pure thought of that is heart breaking. I love him with ever ounce of my body & soul. He is my everything, the air I breath. Life without him is unlivable =(.

I am very prospective of how others feel that are around me. I can sense when they are sad or mad. I often absorb it and sadly a lot of times believe there sadness or madness is all my fault. I hate the thought of hurting someone that I love. All I want is for them to be happy. Even though I sometimes might not be all that happy.

What if I am blowing some stuff out of proportion and making it more then what it is. What if I am only making everything worse for myself. I am so confused and lost. I don't know what to do or where to turn. I need him to listen to me and tell me everything is goin to be fine and that he ain't going to leave me but the more I try it seems the more I am pushing him away. All I do is think about bad stuff when he isn't here. Feel like I have to put on a fake smile now when he is around in fear of doin any more harm. But inside I am about to explode with FEAR and LONELINESS and all the thoughts. It consumes me to the point of headaches and nausea


I don't know how to climb out of this damn hell that I am in. I don't even know what the cause of it is. But I do know what is fueling it at the moment and I can't help but feed it

I can't go back to my doctor till April so not much help on that front sadly.

So feel as if my world is falling apart around me and that I can't stop it. Feel as if I will loose everything if something don't change and soon. I can't live with that ending =(


Any advice on how I can climb out of this on my own and make everything around me better again.
DeMenTedAngell DeMenTedAngell
26-30, F
4 Responses Jan 15, 2013

If you do not want to take medication look into taking: St.johns wart as a pill or a tea. I suggested this to my depressed friend and she loves it. Also be sure to eat a well balanced diet, a Multi vitamin pill, fish oil and magnesium at night. What can help with the anxiety is earl grey tea, or rose tea. Research these all and give them a try. As for your boyfriend speak to him about what your going through and thank him for supporting you and dealing with your ups and downs. Show him yiu appreciate him by cleaning up around the house. if ckeaning is to much for you, create lists of tasks for every day so yiu can clean little by little everyday. Try to do counseling too.

I'm sorry. I think it has to do with the pressure you have. And you'd be thinking what pressure, " i don't do anything?" but that's the case. It's because you want to do it but ou didn't, that's a failure to yourself. You want your boyfriend to be happy, but he won't, and he is distant because of you, so there is the pressure. Then there is the pressure of abandonment and unloved. As well as being lazy. You have guilt, you want to do better but you can't, the longer this happens the more you won't be willing to make an effort. Because it'd be too late by then and would have crossed the point of no return.


If you truly want to change. Talk to your boyfriend for a chance, be there for you again, start fresh. And you will forget what ever happened. And start cleaning bit by bit.

I have going through depression/anxiety for a long time and I can relate to your story. When I feel depressed I also have a hard time..no energy..to do even simple things.
My husband I know feels my pain esp. when he comes home and see's how little I've accomplished.
No matter how I feel I force myself to do 2-3 things a day. Even if it's just cleaning the bathroom sink.
Sometimes I even gain a little energy, but I almost always feel better just by accomplishing a few things no matter how small.
I know by experience how difficult it can be. Sometimes even impossible
I am on a ton of meds. Some help and some don't seem to do anything. I don't know what you were taking but it takes sometimes 6-8 weeks to feel it's effects.
I hope things get better my friend.

I was taking Mirtazapine. I can already feel the withdrawal in some ways. I do wonder if the extreme guilt, over thinking everything, thinking things are as bad as they are just a product of withdrawal. I really don't know.

I just found the withdrawal symptoms from stopping Mirtazapine =O


Mirtazapine Withdrawal Symptoms May Include:

aggression, anxiety, balance issues , blurred vision, brain zaps, concentration impairment, constipation, crying spells, depersonalization, diarrhea, dizziness. electric shock sensations, fatigue, flatulence, flu-like symptoms, hallucinations, hostility, highly emotional, indigestion, irritability, impaired speech, insomnia, jumpy nerves, lack of coordination, lethargy, migraine headaches / increased headaches, nausea, nervousness, over-reacting to situations, paranoia, repetitive thoughts or songs, sensory & sleep disturbances, severe internal restlessness (akathasia), stomach cramps, tremors, tinnitus (ear ringing or buzzing), tingling sensations, troubling thoughts, visual hallucinations / illusions, vivid dreams, speech visual changes, worsened depression


There is so many and I can say I can relate to a lot of those on that list. Could very well explain way i am feeling the way I do at the moment

I could not tolerate the symptoms of Remeron. I tried it. Some people do very well on it..not me.
I really things get better for you. I'm glad you told your story so others can support you. It really helps knowing there's others that know what your going through

Try exercising, perhaps yoga. Eat better. Better quality of sleep.

I'm getting more then enough sleep and sadly I'm not barley eating at this time. I have tried and can't force myself to eat more then half a meal all day

Quality of sleep is very different then just sleeping.